# SDR HEEA954166

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175251107
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 NEEDLE INOPERATIVE.
